November 2019, 18(6): 3337-3349. doi: 10.3934/cpaa.2019150

Almost periodicity analysis for a delayed Nicholson's blowflies model with nonlinear density-dependent mortality term

1. 

School of Mathematics and Statistics, Changsha University of Science and Technology, Changsha 410114, Hunan, China

2. 

Hunan Provincial Key Laboratory of Mathematical Modeling, and Analysis in Engineering, Changsha 410114, Hunan, China

* Corresponding author

Received  October 2018 Revised  February 2019 Published  May 2019

Fund Project: The work is partially supported by the National Natural Science Foundation of China (Nos.71471020, 11771059, 51839002); Hunan Provincial Natural Science Foundation of China (No. 2016JJ1001); Scientific Research Fund of Hunan Provincial Education Department (Nos. 15A003, 16C0036)

This paper mainly investigates a class of almost periodic Nicholson's blowflies model involving a nonlinear density-dependent mortality term and time-varying delays. Combining Lyapunov function method and differential inequality approach, some novel assertions are established to guarantee the existence and exponential stability of positive almost periodic solutions for the addressed model, which generalize and refine the corresponding results in some recent published literatures. Particularly, an example and its numerical simulations are given to support the proposed approach.

Citation: Chuangxia Huang, Hua Zhang, Lihong Huang. Almost periodicity analysis for a delayed Nicholson's blowflies model with nonlinear density-dependent mortality term. Communications on Pure & Applied Analysis, 2019, 18 (6) : 3337-3349. doi: 10.3934/cpaa.2019150
References:
[1]

A. M. Fink, Almost Periodic Differential Equations, Lecture Notes in Mathematics, Vol. 377, Springer-Verlag, Berlin, 1974.

[2]

C. Huang and H. Zhang, Periodicity of non-autonomous inertial neural networks involving proportional delays and non-reduced order method, International Journal of Biomathematics, 12 (2019), 1950016. doi: 10.1142/S1793524519500165.

[3] C. Zhang, Almost Periodic Type Functions and Ergodicity, Kluwer Academic/Science Press, Beijing, 2003. doi: 10.1007/978-94-007-1073-3.
[4]

T. M. Touaoula, Global stability for a class of functional differential equations (Application to Nicholson's blowflies and Mackey-Glass models), Discrete & Continuous Dynamical Systems -A, 38 (2018), 4391-4419. doi: 10.3934/dcds.2018191.

[5]

S. Chen and J. Yu, Stability and bifurcation on predator-prey systems with nonlocal prey competition, Discrete & Continuous Dynamical Systems -A, 38 (2018), 43-62. doi: 10.3934/dcds.2018002.

[6]

T. Shibata, Global behavior of bifurcation curves for the nonlinear eigenvalue problems with periodic nonlinear terms, Communications on Pure & Applied Analysis, 17 (2018), 2139-2147. doi: 10.3934/cpaa.2018102.

[7]

C. HuangY. QiaoL. Huang and R. Agarwal, Dynamical behaviors of a food-chain model with stage structure and time delays, Advances in Difference Equations, 186 (2018), 1-26. doi: 10.1186/s13662-018-1589-8.

[8]

Z. YangC. Huang and X. Zou, Effect of impulsive controls in a model system for age-structured population over a patchy environment, Journal of Mathematical Biology, 76 (2018), 1387-1419. doi: 10.1007/s00285-017-1172-z.

[9]

C. HuangZ. YangT. Yi and X. Zou, On the basins of attraction for a class of delay differential equations with non-monotone bistable nonlinearities, Journal of Differential Equations, 256 (2014), 2101-2114. doi: 10.1016/j.jde.2013.12.015.

[10]

B. Liu, Global exponential stability of positive periodic solutions for a delayed Nicholsons blowflies model, Journal of Mathematical Analysis and Applications, 412 (2014), 212-221. doi: 10.1016/j.jmaa.2013.10.049.

[11]

B. Liu, New results on global exponential stability of almost periodic solutions for a delayed Nicholson blowflies model, Annales Polonici Mathematici, 113 (2015), 191-208. doi: 10.4064/ap113-2-6.

[12]

W. Xiong, New results on positive pseudo-almost periodic solutions for a delayed Nicholson's blowflies model, Nonlinear Dynamics, 85 (2016), 563-571. doi: 10.1007/s11071-016-2706-4.

[13]

Y. Xu, New stability theorem for periodic Nicholson's model with mortality term, Applied Mathematics Letters, (2019). doi: 10.1016/j.aml.2019.02.021.

[14]

B. Liu, Almost periodic solutions for a delayed Nicholson's blowflies model with a nonlinear density-dependent mortality term, Advances in Difference Equations, 72 (2014), 1-16. doi: 10.1186/1687-1847-2014-72.

[15]

B. Liu, Positive periodic solutions for a nonlinear density-dependent mortality Nicholson's blowflies model, Kodai Mathematical Journal, 37 (2014), 157-173. doi: 10.2996/kmj/1396008252.

[16]

L. Yao, Dynamics of Nicholson's blowflies models with a nonlinear density-dependent mortality, Applied Mathematical Modelling, 64 (2018), 185-195. doi: 10.1016/j.apm.2018.07.007.

[17]

Y. Tang, Global attractivity of asymptotically almost periodic Nicholson's blowflies models with a nonlinear density-dependent mortality term, International Journal of Biomathematics, 11 (2018), 1850079. doi: 10.1142/S1793524518500791.

[18]

Y. Xu, Existence and global exponential stability of positive almost periodic solutions for a delayed Nicholson's blowflies model, Journal of the Korean Mathematical Society, 51 (2014), 473-493. doi: 10.4134/JKMS.2014.51.3.473.

[19]

W. Chen and W. Wang, Almost periodic solutions for a delayed Nicholson's blowflies system with nonlinear density-dependent mortality terms and patch structure, Advances in Difference Equations, 205 (2014), 1-19. doi: 10.1186/1687-1847-2014-205.

[20]

P. LiuL. Zhang and et al, Global exponential stability of almost periodic solutions for Nicholson's Blowflies system with nonlinear density-dependent mortality terms and patch structure, Mathematical Modelling and Analysis, 22 (2017), 484-502. doi: 10.3846/13926292.2017.1329171.

[21]

L. BerezanskyE. Braverman and L. Idels, Nicholson's blowflies differential equations revisited: Main results and open problems, Applied Mathematical Modelling, 34 (2010), 1405-1417. doi: 10.1016/j.apm.2009.08.027.

[22]

J. K. Hale and S. M. Verduyn Lunel, Introduction to Functional Differential Equations, Springer-Verlag, New York, 1993. doi: 10.1007/978-1-4612-4342-7.

[23]

H. Smith, An Introduction to Delay Differential Equations with Applications to the Life Sciences, Springer-Verlag, New York, 2011. doi: 10.1007/978-1-4419-7646-8.

[24]

L. DuanX. Fang and C. Huang, Global exponential convergence in a delayed almost periodic Nicholson's blowflies model with discontinuous harvesting, Mathematical Methods in the Applied Sciences, 41 (2018), 1954-1965. doi: 10.1002/mma.4722.

[25]

L. Duan and C. Huang, Existence and global attractivity of almost periodic solutions for a delayed differential neoclassical growth model, Mathematical Methods in the Applied Sciences, 40 (2017), 814-822. doi: 10.1002/mma.4019.

show all references

References:
[1]

A. M. Fink, Almost Periodic Differential Equations, Lecture Notes in Mathematics, Vol. 377, Springer-Verlag, Berlin, 1974.

[2]

C. Huang and H. Zhang, Periodicity of non-autonomous inertial neural networks involving proportional delays and non-reduced order method, International Journal of Biomathematics, 12 (2019), 1950016. doi: 10.1142/S1793524519500165.

[3] C. Zhang, Almost Periodic Type Functions and Ergodicity, Kluwer Academic/Science Press, Beijing, 2003. doi: 10.1007/978-94-007-1073-3.
[4]

T. M. Touaoula, Global stability for a class of functional differential equations (Application to Nicholson's blowflies and Mackey-Glass models), Discrete & Continuous Dynamical Systems -A, 38 (2018), 4391-4419. doi: 10.3934/dcds.2018191.

[5]

S. Chen and J. Yu, Stability and bifurcation on predator-prey systems with nonlocal prey competition, Discrete & Continuous Dynamical Systems -A, 38 (2018), 43-62. doi: 10.3934/dcds.2018002.

[6]

T. Shibata, Global behavior of bifurcation curves for the nonlinear eigenvalue problems with periodic nonlinear terms, Communications on Pure & Applied Analysis, 17 (2018), 2139-2147. doi: 10.3934/cpaa.2018102.

[7]

C. HuangY. QiaoL. Huang and R. Agarwal, Dynamical behaviors of a food-chain model with stage structure and time delays, Advances in Difference Equations, 186 (2018), 1-26. doi: 10.1186/s13662-018-1589-8.

[8]

Z. YangC. Huang and X. Zou, Effect of impulsive controls in a model system for age-structured population over a patchy environment, Journal of Mathematical Biology, 76 (2018), 1387-1419. doi: 10.1007/s00285-017-1172-z.

[9]

C. HuangZ. YangT. Yi and X. Zou, On the basins of attraction for a class of delay differential equations with non-monotone bistable nonlinearities, Journal of Differential Equations, 256 (2014), 2101-2114. doi: 10.1016/j.jde.2013.12.015.

[10]

B. Liu, Global exponential stability of positive periodic solutions for a delayed Nicholsons blowflies model, Journal of Mathematical Analysis and Applications, 412 (2014), 212-221. doi: 10.1016/j.jmaa.2013.10.049.

[11]

B. Liu, New results on global exponential stability of almost periodic solutions for a delayed Nicholson blowflies model, Annales Polonici Mathematici, 113 (2015), 191-208. doi: 10.4064/ap113-2-6.

[12]

W. Xiong, New results on positive pseudo-almost periodic solutions for a delayed Nicholson's blowflies model, Nonlinear Dynamics, 85 (2016), 563-571. doi: 10.1007/s11071-016-2706-4.

[13]

Y. Xu, New stability theorem for periodic Nicholson's model with mortality term, Applied Mathematics Letters, (2019). doi: 10.1016/j.aml.2019.02.021.

[14]

B. Liu, Almost periodic solutions for a delayed Nicholson's blowflies model with a nonlinear density-dependent mortality term, Advances in Difference Equations, 72 (2014), 1-16. doi: 10.1186/1687-1847-2014-72.

[15]

B. Liu, Positive periodic solutions for a nonlinear density-dependent mortality Nicholson's blowflies model, Kodai Mathematical Journal, 37 (2014), 157-173. doi: 10.2996/kmj/1396008252.

[16]

L. Yao, Dynamics of Nicholson's blowflies models with a nonlinear density-dependent mortality, Applied Mathematical Modelling, 64 (2018), 185-195. doi: 10.1016/j.apm.2018.07.007.

[17]

Y. Tang, Global attractivity of asymptotically almost periodic Nicholson's blowflies models with a nonlinear density-dependent mortality term, International Journal of Biomathematics, 11 (2018), 1850079. doi: 10.1142/S1793524518500791.

[18]

Y. Xu, Existence and global exponential stability of positive almost periodic solutions for a delayed Nicholson's blowflies model, Journal of the Korean Mathematical Society, 51 (2014), 473-493. doi: 10.4134/JKMS.2014.51.3.473.

[19]

W. Chen and W. Wang, Almost periodic solutions for a delayed Nicholson's blowflies system with nonlinear density-dependent mortality terms and patch structure, Advances in Difference Equations, 205 (2014), 1-19. doi: 10.1186/1687-1847-2014-205.

[20]

P. LiuL. Zhang and et al, Global exponential stability of almost periodic solutions for Nicholson's Blowflies system with nonlinear density-dependent mortality terms and patch structure, Mathematical Modelling and Analysis, 22 (2017), 484-502. doi: 10.3846/13926292.2017.1329171.

[21]

L. BerezanskyE. Braverman and L. Idels, Nicholson's blowflies differential equations revisited: Main results and open problems, Applied Mathematical Modelling, 34 (2010), 1405-1417. doi: 10.1016/j.apm.2009.08.027.

[22]

J. K. Hale and S. M. Verduyn Lunel, Introduction to Functional Differential Equations, Springer-Verlag, New York, 1993. doi: 10.1007/978-1-4612-4342-7.

[23]

H. Smith, An Introduction to Delay Differential Equations with Applications to the Life Sciences, Springer-Verlag, New York, 2011. doi: 10.1007/978-1-4419-7646-8.

[24]

L. DuanX. Fang and C. Huang, Global exponential convergence in a delayed almost periodic Nicholson's blowflies model with discontinuous harvesting, Mathematical Methods in the Applied Sciences, 41 (2018), 1954-1965. doi: 10.1002/mma.4722.

[25]

L. Duan and C. Huang, Existence and global attractivity of almost periodic solutions for a delayed differential neoclassical growth model, Mathematical Methods in the Applied Sciences, 40 (2017), 814-822. doi: 10.1002/mma.4019.

Figure 1.  Numerical solutions $ x(t) $ to example (4.1) with initial values: $ 2, 4, 6 $
[1]

J. X. Velasco-Hernández, M. Núñez-López, G. Ramírez-Santiago, M. Hernández-Rosales. On carrying-capacity construction, metapopulations and density-dependent mortality. Discrete & Continuous Dynamical Systems - B, 2017, 22 (3) : 1099-1110. doi: 10.3934/dcdsb.2017054

[2]

Tarik Mohammed Touaoula. Global stability for a class of functional differential equations (Application to Nicholson's blowflies and Mackey-Glass models). Discrete & Continuous Dynamical Systems - A, 2018, 38 (9) : 4391-4419. doi: 10.3934/dcds.2018191

[3]

Jishan Fan, Tohru Ozawa. An approximation model for the density-dependent magnetohydrodynamic equations. Conference Publications, 2013, 2013 (special) : 207-216. doi: 10.3934/proc.2013.2013.207

[4]

Azmy S. Ackleh, Linda J. S. Allen. Competitive exclusion in SIS and SIR epidemic models with total cross immunity and density-dependent host mortality. Discrete & Continuous Dynamical Systems - B, 2005, 5 (2) : 175-188. doi: 10.3934/dcdsb.2005.5.175

[5]

Mei Wang, Zilai Li, Zhenhua Guo. Global weak solution to 3D compressible flows with density-dependent viscosity and free boundary. Communications on Pure & Applied Analysis, 2017, 16 (1) : 1-24. doi: 10.3934/cpaa.2017001

[6]

Jishan Fan, Fucai Li, Gen Nakamura. Global strong solution to the two-dimensional density-dependent magnetohydrodynamic equations with vaccum. Communications on Pure & Applied Analysis, 2014, 13 (4) : 1481-1490. doi: 10.3934/cpaa.2014.13.1481

[7]

Jacques A. L. Silva, Flávia T. Giordani. Density-dependent dispersal in multiple species metapopulations. Mathematical Biosciences & Engineering, 2008, 5 (4) : 843-857. doi: 10.3934/mbe.2008.5.843

[8]

Jishan Fan, Tohru Ozawa. Global Cauchy problem of an ideal density-dependent MHD-$\alpha$ model. Conference Publications, 2011, 2011 (Special) : 400-409. doi: 10.3934/proc.2011.2011.400

[9]

Tracy L. Stepien, Erica M. Rutter, Yang Kuang. A data-motivated density-dependent diffusion model of in vitro glioblastoma growth. Mathematical Biosciences & Engineering, 2015, 12 (6) : 1157-1172. doi: 10.3934/mbe.2015.12.1157

[10]

Kaigang Huang, Yongli Cai, Feng Rao, Shengmao Fu, Weiming Wang. Positive steady states of a density-dependent predator-prey model with diffusion. Discrete & Continuous Dynamical Systems - B, 2018, 23 (8) : 3087-3107. doi: 10.3934/dcdsb.2017209

[11]

Tianyuan Xu, Shanming Ji, Chunhua Jin, Ming Mei, Jingxue Yin. Early and late stage profiles for a chemotaxis model with density-dependent jump probability. Mathematical Biosciences & Engineering, 2018, 15 (6) : 1345-1385. doi: 10.3934/mbe.2018062

[12]

Pierre Degond, Silke Henkes, Hui Yu. Self-organized hydrodynamics with density-dependent velocity. Kinetic & Related Models, 2017, 10 (1) : 193-213. doi: 10.3934/krm.2017008

[13]

Baojun Song, Wen Du, Jie Lou. Different types of backward bifurcations due to density-dependent treatments. Mathematical Biosciences & Engineering, 2013, 10 (5&6) : 1651-1668. doi: 10.3934/mbe.2013.10.1651

[14]

Quansen Jiu, Zhouping Xin. The Cauchy problem for 1D compressible flows with density-dependent viscosity coefficients. Kinetic & Related Models, 2008, 1 (2) : 313-330. doi: 10.3934/krm.2008.1.313

[15]

Jianwei Yang, Peng Cheng, Yudong Wang. Asymptotic limit of a Navier-Stokes-Korteweg system with density-dependent viscosity. Electronic Research Announcements, 2015, 22: 20-31. doi: 10.3934/era.2015.22.20

[16]

Xulong Qin, Zheng-An Yao, Hongxing Zhao. One dimensional compressible Navier-Stokes equations with density-dependent viscosity and free boundaries. Communications on Pure & Applied Analysis, 2008, 7 (2) : 373-381. doi: 10.3934/cpaa.2008.7.373

[17]

Jishan Fan, Tohru Ozawa. A regularity criterion for 3D density-dependent MHD system with zero viscosity. Conference Publications, 2015, 2015 (special) : 395-399. doi: 10.3934/proc.2015.0395

[18]

Xulong Qin, Zheng-An Yao. Global solutions of the free boundary problem for the compressible Navier-Stokes equations with density-dependent viscosity. Communications on Pure & Applied Analysis, 2010, 9 (4) : 1041-1052. doi: 10.3934/cpaa.2010.9.1041

[19]

Weiping Yan. Existence of weak solutions to the three-dimensional density-dependent generalized incompressible magnetohydrodynamic flows. Discrete & Continuous Dynamical Systems - A, 2015, 35 (3) : 1359-1385. doi: 10.3934/dcds.2015.35.1359

[20]

Wuming Li, Xiaojun Liu, Quansen Jiu. The decay estimates of solutions for 1D compressible flows with density-dependent viscosity coefficients. Communications on Pure & Applied Analysis, 2013, 12 (2) : 647-661. doi: 10.3934/cpaa.2013.12.647

2017 Impact Factor: 0.884

Metrics

  • PDF downloads (13)
  • HTML views (30)
  • Cited by (0)

Other articles
by authors

[Back to Top]